Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On zebeta for a fib. Having VIII deficiency. Could I quit the pill? Any chances of stroke?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 193 Questions
I am on 2.5 mg.zebeta every other day, for a-fib...Can you tell me the side-effects? Can I quite the pill? I am factor v111 deficiency. Chance for stroke very small. I am almost 75yr. old. XXXXXXX
Posted Sun, 10 Nov 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Rogers Nditanchou 57 minutes later
Brief Answer:
Good clinical follow up needed.

Detailed Answer:
Hi and thanks for the query,

Using anti hypertensives should be done carefully. I am afraid your doctor takes many things into consideration (history, medical history) before these drugs are taken.

Zebeta has many side effects such as swelling, exertion, abnormal heart beats, tiredness and nervousness.

Zebeta paradoxically has very potent and efficient effects on arrhythmia (abnormal heart beats).

I would suggest you comply with the directives of your doctor. Life style changes like low fat diet, low dose Aspirin, exercise, XXXXXXX fruit and vegetable diet could be very helpful. It is important that you also report any side effects in case you experience any.

I would be glad to respond to any follow up questions in case you have any. Kind regards as i wish you good health.

Dr Rogers
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor